I was on methotrexate injections for 2 yrs. It was horrible! I got sick to the point where I wanted to die! It got to the point where as soon as I put the needle in the vile, I could immediately taste it on my tongue. The folic acid did not help at all. I also had alot of hair loss. The worse part through my ordeal was, my Rheumatologist never ever disclosed to me the side effects nor did she bother to tell me this was a slow dose of CHEMO! I stopped seeing her and took myself off of the injections. I've been off for two years and have just been taking pain killers to deal with the pain from my regular Dr. My RA has since progressed and I know I have to get back on it. Dreading to make a decision. UGH!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.